Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Swelling and discoloration of the veins in the arm - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Blood Disorders
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
Doctor :   Hi
User :   Hello
Doctor :   please repeat the query
User :   the veins in my hands are both very blue and swelling and I am also seeing white spots showing over the past 24 hours
Doctor :   Ok
Doctor :   is it first time happening
User :   yes
Doctor :   is there any injection into the veins?
User :   nope
User :   I noticed last night
Doctor :   how old are you?
User :   42
Doctor :   ok
Doctor :   the blu discoloration, swelling are not good
Doctor :   Do u have pain?
User :   how bad
User :   no pain
Doctor :   do u have pain?
Doctor :   ok
Doctor :   Bad meaning there are different reason?
Doctor :   1. it could be just infection of he veins
Doctor :   2. there could be clot in the veins
Doctor :   What I recommend you get the physical examination
User :   OK
Doctor :   And next step depends on MD evaluation
User :   I have no other issues other than my hands
Doctor :   if infections u get antibitics
Doctor :   if he suspects clot, he order Duplex Ultra sound to look for the clot
Doctor :   Did I answer your query
User :   yea another vistit to my DR
Doctor :   ok
Doctor :   Thank you for consulting
User :   thanks I will call my MD
Doctor :   Ok
Doctor :   Take care
Doctor :   Bye
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor